# SDR PIDA20050126

- Difficulty date: August 31, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT SECTION EXTRUSION AT BS 307 FROM LBL 11 TO LBL 39 HAS CORROSION AT CLIP NUT HOLES.  REPLACED HAT CHANNEL PER SRM 51-10-1.
